# SDR TSAA9531076

- Difficulty date: February 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401AL
- Make and model: Boeing 737497
- Aircraft serial: 25663
- System (JASC): 3150 · Central Warning
- Part: Switch
- Condition: Malfunctioned
- Location: Speed Brake
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 232 - ABORT TAKEOFF:  WARNING HORN SOUNDED WHEN POWER PUSHED UP.  GOT OFF RUNWAY AND CHECKED CONFIGURATION.  EVERYTHING IN CORRECT POSITION.  SECOND TAKEOFF OKAY.  AS A PRECAUTIONARY, CLEANED AND ADJUSTED SPEED BRAKE HANDLE SWITCH.  OPS CHECK PER MM 31-36-00.  TAKEOFF WARNING SYSTEM TEST OKAY.  TAT:  5371:03.  TAC:  12660.  (X)
